# SDR DALA2016092006739

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND ELONGATED HOLES AT AFT CARGO DOOR SCUFF PLATE.  ELONGATE HOLES AND CRACKS WERE WELDED, HOLES WERE RE-DRILLED AND AREAS WERE GROUND, FPI WAS ACCOMPLISHED ON WELDED AREAS, NO CRACKS WERE FOUND IAW ER/A 491023-14MA, REV A.
